Warts 2

0 Replies
whateverworks2010 - March 11

Recently developed a wart. and its making me really ill. i'm sad it even happened at all. i was prescribed to use a pill called PIMAFUCIN (a pack of 20 for a treatment) but the chemist and the Gynecologist failed to mention just how many of those pills i had to use or for how long. i ended up using it for an unrelated reason not realising that i wasnt in need of the pill anymore - unfortunately my boyfriend came ova on the same day and we had s_x - - i didnt use it just before sleeping but during the day. the pill caused intense heat and the pill was coming out - having melted - we had to stop and then we got into a bit of an argument about me using one of my tops to clean myself down there and wanting to throw the top away - and in fatigue i slept off having only cleaned myself with a cloth and not rinsing my va___a. the next day i had some swelling at the opening of my va___a. it's grown ever since and spread to the other side of my va___a . .the opening. and i'm seeing some more spreading. it hurts .. it's so exhausting having to see the doctor. just want it all to end. but at the same time i feel let down by the docs here.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion